# SDR HNAA2024121101223

- Difficulty date: November 4, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N659AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145762
- Aircraft time: 45,400 hours, 42,485 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Angle
- Condition: Cracked
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2032 LH WING TO BODY FAIRING, UPPER ANGLE #2 CRACKED.  REPAIRED IAW SRM 53-23-12
